# SDR 04FDEA03077

- Difficulty date: November 11, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-22
- Aircraft serial: 18863
- Aircraft time: 68,946 hours, 50,790 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO BAY HAS 2 GOUGES ON STR 16R AT BS 554 AND BS 557.  GOUGES ON STR 16R BS 554 AND BS 557 FOUND TO BE OUT OF LIMITS IAW SRM 53-10-01.  REPAIRED STR 16R IAW SRM 53-10-3.
